Alert archive / Wisconsin / Gale Warnings in 2019
Gale Warning 13, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Dec 7, 2019, 3:23 AM CST. It took effect at Dec 7, 2019, 6:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2019, 3:23 AM CST (09:23 UTC)
- In effect from
- Dec 7, 2019, 6:00 PM CST
- Expired
- Dec 8, 2019, 9:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
470 WHUS73 KGRB 070923 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 323 AM CST Sat Dec 7 2019 LMZ541-071730- /O.NEW.KGRB.GL.W.0013.191208T0000Z-191208T1500Z/ Rock Island Passage to Sturgeon Bay WI- 323 AM CST Sat Dec 7 2019 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gale force gusts to 35 kt and waves 6 to 9 feet expected. * WHERE...Rock Island Passage to Sturgeon Bay WI. * WHEN...From 6 PM this evening to 9 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-071730- /O.NEW.KGRB.SC.Y.0092.191208T0000Z-191208T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 323 AM CST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with a few gale force gusts to 35 kt expected. Waves 3 to 5 feet. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From 6 PM this evening to 9 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-071730- /O.NEW.KGRB.SC.Y.0092.191208T0000Z-191209T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 323 AM CST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with a few gale force gusts to 35 kt and waves 4 to 7 feet expected. * WHERE...Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From 6 PM this evening to 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
483 WHUS73 KGRB 071531 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 931 AM CST Sat Dec 7 2019 LMZ541-072345- /O.CON.KGRB.GL.W.0013.191208T0000Z-191208T1500Z/ Rock Island Passage to Sturgeon Bay WI- 931 AM CST Sat Dec 7 2019 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... * WHAT...Southwest winds 15 to 25 knots with gale force gusts to 35 knots. Waves building to 6 to 10 feet tonight. * WHERE...Rock Island Passage to Sturgeon Bay WI. * WHEN...From 6 PM this evening to 9 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-072345- /O.CON.KGRB.SC.Y.0092.191208T0000Z-191208T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 931 AM CST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... * WHAT...Southwest winds to 30 knots with a few gale force gusts to 35 knots possible. Waves building to 3 to 6 feet tonight. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From 6 PM this evening to 9 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-072345- /O.CON.KGRB.SC.Y.0092.191208T0000Z-191209T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 931 AM CST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... * WHAT...Southwest to 30 knots with a few gale force gusts to 35 knots possible. Waves building to 5 to 8 feet tonight. * WHERE...Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From 6 PM this evening to 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
168 WHUS73 KGRB 072121 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 321 PM CST Sat Dec 7 2019 LMZ541-080530- /O.CON.KGRB.GL.W.0013.191208T0000Z-191208T1500Z/ Rock Island Passage to Sturgeon Bay WI- 321 PM CST Sat Dec 7 2019 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... * WHAT...Southwest winds to 30 kt with gale force gusts up to 35 kt. Waves building to 6 to 10 feet tonight. * WHERE...Rock Island Passage to Sturgeon Bay WI. * WHEN...From 6 PM this evening to 9 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-080530- /O.CON.KGRB.SC.Y.0092.191208T0000Z-191208T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 321 PM CST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt expected. Waves building to 3 to 6 feet tonight. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From 6 PM this evening to 9 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-080530- /O.CON.KGRB.SC.Y.0092.191208T0000Z-191209T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 321 PM CST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt. Waves building to 5 to 8 feet tonight. * WHERE...Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From 6 PM this evening to 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Bersch
320 WHUS73 KGRB 080339 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 939 PM CST Sat Dec 7 2019 LMZ541-081145- /O.CON.KGRB.GL.W.0013.000000T0000Z-191208T1500Z/ Rock Island Passage to Sturgeon Bay WI- 939 PM CST Sat Dec 7 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WHAT...South to southwest winds to 30 kt with gale force gusts up to 35 kt. Waves 6 to 10 feet. * WHERE...Rock Island Passage to Sturgeon Bay WI. * WHEN...Until 9 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-081145- /O.CON.KGRB.SC.Y.0092.000000T0000Z-191208T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 939 PM CST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WHAT...South to southwest winds to 30 kt with a few gusts up to 35 kt possible. Waves 3 to 6 feet. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Until 9 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-081145- /O.CON.KGRB.SC.Y.0092.000000T0000Z-191209T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 939 PM CST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WHAT...South to southwest winds to 30 kt with a few gusts up to 35 kt possible. Waves 5 to 8 feet. * WHERE...Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Bersch
344 WHUS73 KGRB 081001 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 401 AM CST Sun Dec 8 2019 LMZ541-081815- /O.CON.KGRB.GL.W.0013.000000T0000Z-191208T1500Z/ /O.EXB.KGRB.SC.Y.0092.191208T1500Z-191209T0000Z/ Rock Island Passage to Sturgeon Bay WI- 401 AM CST Sun Dec 8 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect from 9 AM this morning to 6 PM CST this evening. * WHAT...South to southwest winds to 30 kt with a gale force gusts up to 35 kt possible. Waves 7 to 10 feet subsiding to 4 to 7 feet this afternoon. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Until 9 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-522-081800- /O.EXT.KGRB.SC.Y.0092.000000T0000Z-191208T1800Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 401 AM CST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WHAT...Southwest winds 15 to 25 kts. Waves 3 to 6 feet subsiding to 2 to 4 feet in the afternoon. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Until 9 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-081815- /O.CON.KGRB.SC.Y.0092.000000T0000Z-191209T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 401 AM CST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest winds to 30 kt with a few gale force gusts to 35 kt possible. Waves 5 to 10 feet subsiding to 3 to 6 feet in the afternoon. * WHERE...Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
417 WHUS73 KGRB 081520 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 920 AM CST Sun Dec 8 2019 LMZ541-082330- /O.EXP.KGRB.GL.W.0013.000000T0000Z-191208T1500Z/ /O.CON.KGRB.SC.Y.0092.000000T0000Z-191209T0000Z/ Rock Island Passage to Sturgeon Bay WI- 920 AM CST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WHAT...Southwest winds 15 to 25 kt. Waves 6 to 10 feet subsiding to 4 to 7 feet in the afternoon. * WHERE...Rock Island Passage to Sturgeon Bay WI. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-522-081800- /O.CON.KGRB.SC.Y.0092.000000T0000Z-191208T1800Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 920 AM CST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Southwest winds 15 to 25 kt. Waves 3 to 5 feet. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-082330- /O.CON.KGRB.SC.Y.0092.000000T0000Z-191209T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 920 AM CST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest winds 15 to 25 kt. Waves 6 to 10 feet subsiding to 4 to 7 feet in the afternoon. * WHERE...Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Dec 6, 11:01 PM CST, 4 hours 22 minutes earlier.
Area forecast discussion, Dec 6, 11:01 PM CST, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1101 PM CST Fri Dec 6 2019 Updated aviation portion for 06Z TAF issuance .SHORT TERM...Tonight and Saturday Issued at 251 PM CST Fri Dec 6 2019 Stratocumulus clouds were eroding over northern and eastern WI this afternoon, as a ridge of high pressure moved into the western Great Lakes. Temperatures ranged from the lower 20s northwest to the lower 30s southeast. The surface ridge will shift east through the region and weaken this evening, as mid/high clouds increase ahead of the next system. Low temperatures will probably occur this evening, followed by a slow moderating trend overnight. Strong H8 WAA will develop later tonight, and combine with forcing from the LFQ of a 120 knot jet streak and mid-level frontogenesis to produce light snow or flurries across northern WI. Moisture will be limited with this system and it will be quick mover, so snowfall amounts should be light and generally less than an inch. The most significant snow, with visibilities briefly as low as 1-2SM, should occur over north central WI toward the beginning of the event, when deeper forcing will coincide with the Dendritic Growth Zone. Any lingering light precipitation should taper off in far northeast WI early Saturday morning. Mostly cloudy to cloudy skies will persist over most of the forecast area, with more breaks anticipated over the south. Highs should range from around 30 northwest to the middle to upper 30s south and east. .LONG TERM...Saturday Night Through Friday Issued at 251 PM CST Fri Dec 6 2019 Main concerns for this forecast period are the accumulating snow potential for late Sunday night into Monday and the bitter cold temperatures for midweek. Ahead of an approaching cold front, low-level clouds will be on the increase with mild south/southwest winds for Saturday night. This will allow Saturday night's low temperatures to be about 15 degrees above normal. As the cold front nears the forecast area, forecast soundings indicate the potential for freezing drizzle or drizzle Sunday morning across north-central Wisconsin. It is possible the drizzle may stretch further south into Sunday evening. Sunday will be the warmest day in the extended with high temperatures above normal in the middle 30s to lower 40s. Once the cold front passes over the region sometime on Sunday afternoon, low pressure, supported by an upper-level trough, will move towards Wisconsin from the west. This will be the driving force for the accumulating snow over the region late Sunday night into Monday. The freezing drizzle and drizzle will transition to snow late Sunday night across the forecast area from northwest to southeast. By Monday evening, total snowfall amounts of 2 to 4 inches are possible across much of the forecast area with lesser amounts towards the lakeshore. Lake effect snow showers may linger into Monday night over Vilas County as winds turn northwest. Model guidance indicates the potential for some additional snow showers on Tuesday, mainly across northern Wisconsin, as the cold arctic air also moves into the region. The cold arctic air will mainly impact temperatures on Tuesday through Thursday. Low temperatures on Wednesday and Thursday will be the coldest with values in the single digits below zero to the double digits below zero. Wind chill values will likely be cold enough to warrant an advisory during these times. Model guidance indicates the next system to move into Wisconsin sometime on Thursday, however, since there are still some questions with this system, kept model blend for now. && .AVIATION...for 06Z TAF Issuance Issued at 1100 PM CST Fri Dec 6 2019 VFR conditions with some light snow or flurried will start the TAF period. North-central and central Wisconsin could see a little light snow with some flurries tonight as another weak clipper system passes north of the area. Little to no accumulation is expected. Conditions could drop to MVFR later tonight and into Saturday morning across central and north- central Wisconsin with the clipper system. VFR conditions will return on Saturday with some LLWS possible Saturday evening across all of the TAF sites as a low level jet gets going. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kieckbusch LONG TERM......Hykin AVIATION.......Kurimski
Hazardous weather outlook, Dec 6, 2:58 PM CST, 12 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 258 PM CST Fri Dec 6 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 258 PM CST Fri Dec 6 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight An inch or less of snow is expected across northern Wisconsin late tonight, so roads will become snow covered and slippery in spots. .DAYS TWO THROUGH SEVEN...Saturday through Friday Widespread accumulating snow is likely Sunday night into Monday. Total snow accumulations will be the highest northwest of the Fox Valley with values between 2 and 4 inches. Anyone with travel plans early next week should continue to monitor later forecasts for updates on this winter storm. A blast of arctic air is expected to sweep into the region by the middle of next week. This includes some sub-zero low temperatures with wind chills in the double digits below zero. Wind chill values will be the lowest between 15 and 25 degrees below zero Tuesday night through Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotters are requested to forward snowfall measurements to the National Weather Service in Green Bay. LMZ521-522-541>543-072100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 258 PM CST Fri Dec 6 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Friday There is a chance of gales along the Lake Michigan shoreline generally north of Sturgeon Bay on Saturday night and Sunday. Kieckbusch/Hykin
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 3:23 AM CST | Small Craft Advisory | GRB | 39 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.